# SDR CA071126001

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,994 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Control Rod
- Part number: 87620102007015
- Condition: Separated
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE NR 1 ENG PROPELLER RPM ONLY REACHED 900 RPM (NORMAL 1200RPM) AND THE TORQUE INDICATION REACHED 115 PERCENT FOR APPROX  2 SECONDS. POWER LEVERS WERE RETARDED TO FLIGHT IDLE AND THE TAKEOFF ABORTED, AC RETURNED TO THE GATE. THE PROPELLER WOULD NOT FEATHER NORMALLY SO MANUAL FEATHER WAS SELECTED TO FEATHER AND WHEN THE FUEL CONDITION WAS SET TO SHUTOFF, THE ENGINE DID NOT SHUTDOWN AND THE FIRE T-HANDLE HAD TO BE PULLED TO SHUTDOWN.  MAINT INVESTIGATED AND IT WAS FOUND THAT THE FUEL CONDITION CONTROL ROD HAD SEPARATED, THEREFORE THERE WAS NO FUEL SHUTOFF CONTROL.  THE FUEL CONDITION CONTROL ROD WAS REPLACED (PN 87620134-003 INSTALLED, 72-20-00-05-150) AND THE AC RETURNED TO SERVICE. (TC NR 20071126001)
